# SDR USAA010072

- Difficulty date: January 29, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .75 INCH, LOWER LEFT WING SURFACE PYLON AFT ENGINE MOUNT OUTBOARD WBL 198.  REPAIRED PER EA 69037.  (M)
